Dysautonomia From COVID/ Vaccine
This week we will discuss a debilitating neurological disorders of COVID-19 syndrome in survivors, the scope of SARS-CoV-2-induced dysautonomia (DNS) is yet to be understood, though the implications are enormous. Our guest today ended up with POTs (a form or dysautonomia after receiving the first dose of the Pfizer vaccine. Chelsea, a 21 yr old former nursing student was diagnosed after having so many symptoms she couldn't complete her studies. Studies are just now surfacing that give credence to her claims it was the vaccine that made her ill.
Since the vaccine is very safe for the majority of individuals we would NEVER SUGGEST TO OPT OUT of the vaccine. But knowledge is power, and researchers will find out more about this possible link thanks to stories like hers getting into the mainstream media.
Postural Orthostatic Tachycardia Syndrome or POTs is a debilitating condition affecting the autonomic nervous system.
With neurocognitive impairments or “brain fog”; problems with body temperature regulation; gastroenterological symptoms like nausea, abdominal pain, diarrhea, or constipation; and dark red-blue discoloration of the legs being the most common symptoms. Some people with POTS also may have one or more associated conditions, including migraine, irritable bowel syndrome, and joint hypermobility syndrome. Some people with POTs can have pre-syncope or syncope episodes where they feel like they might pass out or actually do pass out. It's a serious condition that needs proper testing and follow up with a physician.